C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 43/5 (2023)

Strona redakcyjna
Spis treści
Instruction for authors

Nabil Charradi, Saïd Sajid

A viability result for Carathéodory non-convex differential inclusion in Banach spaces
Opuscula Math. 43 (2023), 621-632   Pełny tekst/Article:   pdf  pdf  (486kB)

Lian Hu, Xiaosong Liu

Volterra integral operators on a family of Dirichlet-Morrey spaces
Opuscula Math. 43 (2023), 633-649   Pełny tekst/Article:   pdf  pdf  (556kB)

Ayşe Kabataş

One boundary value problem including a spectral parameter in all boundary conditions
 Opuscula Math. 43 (2023), 651-661   Pełny tekst/Article:   pdf  pdf  (475kB)

L.N. Kamble, C.M. Deshpande, B.P. Athawale

The existence of bipartite almost self-complementary 3-uniform hypergraphs
Opuscula Math. 43 (2023), 663-673   Pełny tekst/Article:   pdf  pdf  (496kB)

Igor Kossowski

Radial solutions for nonlinear elliptic equation with nonlinear nonlocal boundary conditions
Opuscula Math. 43 (2023), 675-687   Pełny tekst/Article:   pdf  pdf  (485kB)

Eugenio Cabanillas Lapa

Global solutions for a nonlinear Kirchhoff type equation with viscosity
Opuscula Math. 43 (2023), 689-701   Pełny tekst/Article:   pdf  pdf  (495kB)

Mitsuhiro Nakao

Existence and smoothing effects of the initial-boundary value problem for \( \partial u/\partial t-\Delta\sigma(u)=0\) in time-dependent domains
Opuscula Math. 43 (2023), 703-734   Pełny tekst/Article:   pdf  pdf  (622kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie